E-Prints Complutense

A polynomial rule for the problem of sharing delay costs in PERT networks

Impacto

Descargas

Último año

Castro, Javier y Gómez, Daniel y Tejada Cazorla, Juan Antonio (2008) A polynomial rule for the problem of sharing delay costs in PERT networks. Computers and Operations Research, 35 (7). pp. 2376-2387. ISSN 0305-0548

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

226kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0305054806002954


URLTipo de URL
http://www.sciencedirect.comEditorial


Resumen

In this paper we define the weighted serial cost sharing rule for the cost allocation problem.We apply this new rule to the problem of sharing delay costs in a PERT network. This rule belongs to the Core and is the Weighted Shapley Value for a particular game. Furthermore, we present a characterization of this rule and a polynomial algorithm for its calculation.


Tipo de documento:Artículo
Palabras clave:PERT; Serial cost sharing; Delay cost; Weighted Shapley Value
Materias:Ciencias > Matemáticas > Investigación operativa
Código ID:16006
Depositado:19 Jul 2012 09:33
Última Modificación:06 Feb 2014 10:36

Descargas en el último año

Sólo personal del repositorio: página de control del artículo